MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Model Number HP2000
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is currently in-process; root cause has not yet been established by the manufacturer.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent an aquablation procedure for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation became aware that during the aquablation procedure, and while priming the aquabeam handpiece, an "e05 - console error" message was generated by the aquabeam robotic system.After multiple troubleshooting steps were performed, the procedure was able to be continued through successful completion.The reported event caused a procedural delay of over 20 minutes.There were no adverse health consequences to the patient due to the reported event.
 
Additional Manufacturer Narrative
H10 additional manufacturer narrative: the aquabeam handpiece was not returned for investigation.The investigation of this event is based on a review of log files, device history record, labeling, and similar complaint review.A review of the aquabeam robotic system log file confirmed the reported "e05: console error" message due to transient clogging observed in the handpiece.A review of the device history record (dhr) for ab2000/serial number (b)(6) and aquabeam handpiece/lot number 21c01647 was performed, which confirmed that there were no nonconformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the system met all design and manufacturing specifications when released for distribution.A review of similar complaints confirmed five (5) other similar events have been reported to procept.The aquabeam robotic system user manual, um0101-00 rev.F, was reviewed and states the following: e05: console error; release foot pedal and replace handpiece; then turn off and turn on console.The handpiece was not returned for investigation; therefore, it was not possible to determine how the handpiece was clogged.The root cause remains undeterminable.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
900 island drive
suite 101
redwood city CA 94065 1494
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
900 island drive
suite 101
redwood city CA 94065 1494
Manufacturer Contact
doria esquivel
900 island drive
suite 101
redwood city, CA 94065-1494
MDR Report Key13660207
Report Number3012977056-2022-00019
Device Sequence Number1944664
Product Code PZP
UDI-Device IdentifierB614HP20001
UDI-Public+B614HP20001/$$721C01647/14D20231130Z
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHP2000
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale